Journal of the European Mathematical Society


Previous issue  | Next issue  | Most recent Issue | All Issues | JEMS summary

Volume 15, Issue 3, 2013

Amenability of linear-activity automaton groups
Gideon Amir, Omer Angel and Bálint Virág
pp. 705–730
Abstract | Full-Text PDF (216 KB)

Line bundles with partially vanishing cohomology
Burt Totaro
pp. 731–754
Abstract | Full-Text PDF (292 KB)

Separable solutions of quasilinear Lane–Emden equations
Alessio Porretta and Laurent Véron
pp. 755–774
Abstract | Full-Text PDF (167 KB)

Invariants for the modular cyclic group of prime order via classical invariant theory
David L. Wehlau
pp. 775–803
Abstract | Full-Text PDF (225 KB)

A sharp Strichartz estimate for the wave equation with data in the energy space
Neal Bez and Keith M. Rogers
pp. 805–823
Abstract | Full-Text PDF (157 KB)

Local null controllability of a fluid-solid interaction problem in dimension 3
Muriel Boulakia and Sergio Guerrero
pp. 825–856
Abstract | Full-Text PDF (219 KB)

A stability theorem for elliptic Harnack inequalities
Richard F. Bass
pp. 857–876
Abstract | Full-Text PDF (169 KB)

Limiting Sobolev inequalities for vector fields and canceling linear differential operators
Jean Van Schaftingen
pp. 877–921
Abstract | Full-Text PDF (278 KB)

Linearized plasticity is the evolutionary $\Gamma$-limit of finite plasticity
Alexander Mielke and Ulisse Stefanelli
pp. 923–948
Abstract | Full-Text PDF (225 KB)

The automorphism group of $\overline{M}_{0,n}$
Andrea Bruno and Massimiliano Mella
pp. 949–968
Abstract | Full-Text PDF (210 KB)

Legendrian and transverse twist knots
John B. Etnyre, Lenhard L. Ng and Vera Vértesi
pp. 969–995
Abstract | Full-Text PDF (357 KB)

The boundary value problem for Dirac-harmonic maps
Qun Chen, Jürgen Jost, Guofang Wang and Miaomiao Zhu
pp. 997–1031
Abstract | Full-Text PDF (254 KB)

About the Calabi problem: a finite-dimensional approach
H.-D. Cao and J. Keller
pp. 1033–1065
Abstract | Full-Text PDF (247 KB)

Singular sets of holonomy maps for algebraic foliations
Gabriel Calsamiglia, Bertrand Deroin, Sidney Frankel and Adolfo Guillot
pp. 1067–1099
Abstract | Full-Text PDF (604 KB)

Best constants for the isoperimetric inequality in quantitative form
Marco Cicalese and Gian Paolo Leonardi
pp. 1101–1129
Abstract | Full-Text PDF (233 KB)